IDEAS home Printed from https://ideas.repec.org/a/spr/jotpro/v29y2016i1d10.1007_s10959-014-0570-z.html
   My bibliography  Save this article

Lower Bounds for the Distribution of Suprema of Brownian Increments and Brownian Motion Normalized by the Corresponding Modulus Functions

Author

Listed:
  • Vladimir Dobric

    (Lehigh University)

  • Lisa Marano

    (West Chester University of Pennsylvania)

Abstract

The Lévy–Ciesielski construction of Brownian motion is used to determine non-asymptotic estimates for the maximal deviation of increments of a Brownian motion process $$(W_{t})_{t\in \left[ 0,T\right] }$$ ( W t ) t ∈ 0 , T normalized by the global modulus function, for all positive $$\varepsilon $$ ε and $$\delta $$ δ . Additionally, uniform results over $$\delta $$ δ are obtained. Using the same method, non-asymptotic estimates for the distribution function for the standard Brownian motion normalized by its local modulus of continuity are obtained. Similar results for the truncated Brownian motion are provided and play a crucial role in establishing the results for the standard Brownian motion case.

Suggested Citation

  • Vladimir Dobric & Lisa Marano, 2016. "Lower Bounds for the Distribution of Suprema of Brownian Increments and Brownian Motion Normalized by the Corresponding Modulus Functions," Journal of Theoretical Probability, Springer, vol. 29(1), pages 1-31, March.
  • Handle: RePEc:spr:jotpro:v:29:y:2016:i:1:d:10.1007_s10959-014-0570-z
    DOI: 10.1007/s10959-014-0570-z
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s10959-014-0570-z
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s10959-014-0570-z?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Mark A. Pinsky, 2001. "Brownian Continuity Modulus Via Series Expansions," Journal of Theoretical Probability, Springer, vol. 14(1), pages 261-266, January.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.

      Corrections

      All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jotpro:v:29:y:2016:i:1:d:10.1007_s10959-014-0570-z. See general information about how to correct material in RePEc.

      If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

      If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

      If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

      For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

      Please note that corrections may take a couple of weeks to filter through the various RePEc services.

      IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.